On Stability of Integral Sets of Impulsive Differential Systems
Abstract
We introduce the notion of stability of integral sets of impulsive differential systems of general form (with nonfixed times of impulse influence). We establish conditions sufficient for the stability of an integral set.Downloads
Published
25.02.2002
Issue
Section
Research articles
How to Cite
Perestyuk, N. A., and O. S. Chernikova. “On Stability of Integral Sets of Impulsive Differential Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 2, Feb. 2002, pp. 249-57, https://umj.imath.kiev.ua/index.php/umj/article/view/4060.